# SDR 96FDEA00656

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 268
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR BEAM, STA 268, UPPER CHORD CORRODED AND PREVIOUS REPAIR NOT PER SRM LBL 2.  REMOVED AND REPLACED FITTING IAW SRM 51-10-1.
